MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 PINK TCAP

AUTOSOFT 90; INSET II 60/6 PINK TCAP
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the connector needle portion of the site disconnected from the patient line tubing due to which blood glucose level was elevated (in 300s mg/dl) and was then resolved after the patient applied a new infusion set.The patient did not notice any damage when the package was first opened.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 PINK TCAP
MDR Report Key8494281
Report Number3003442380-2019-00973
Device Sequence Number1650809
Product Code FPA
UDI-Device Identifier05705244014428
UDI-Public05705244014428
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date04/09/2019
Patient Sequence Number1